# SDR CA991208024

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pipe
- Part number: 82110144003
- Condition: Contaminated
- Location: Bleed Air
- Part time: 1 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW COMPLAINED OF FEELING LIGHT HEADED WITH ASSOCIATED HEADACHES.  MAINTENANCE DETERMINED THE SMELL TO BE COMING FROM THE BLEED AIR SYSTEM.  A NEW BLEED AIR PIPE WAS INSTALLED THE PREVIOUS NIGHT.  SUBMITTER FELT THE PIPE MAY HAVE BEEN TREATED WITH A COATING THAT BURNED OFF WITH THE HOT BLEED AIR PASSING THROUGH THE NEW ASSY.
